# SDR IXXA9800118

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 & 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CRACKS WERE DETECTED ON THE NUMBER ONE AND FOUR INBOARD PYLON ATTACH ANGLE STIFFENERS.  REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED ANGLES, FABRICATION AND INSTALLATION OF TWO NEW ANGLES IN ACCORDANCE WITH DOUGLAS DRAWING 5756791 AND ENGINEERING ORDER 54-DC8-919.
